# SDR DALA2014101505562

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT -Y1292, FRAME 20 .  REPLACED THE FLOOR SUPPORT FROM FRAMES 12 - 24 IAW SRM 51-72-11,  DWGS D53110920, AND D53112812.
